Tremfya causing Psoriasis
Has anyone been on Tremfya and had it cause Psoriasis?
I had a reaction to Amgevita roughly 18 months ago and it caused Psoriasis to start which I had never had before, then every time I injected methotrexate it flared as well and also when I tried a further biological. This cleared fully when it all washed my system over time. I have been on Jak Inhibitors since but they didn’t work well for my Arthritis.
I did my first Tremfya injection 7 days ago and suddenly I have psoriasis starting again, but I cannot find anything online suggesting Tremfya can cause this as a side effect. Can I have become randomly allergic to injectables!!
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 670 Chat to our Helpline Team
- 8.7K Living with arthritis
- 2 Want to Get Involved?
- 53 Hints and Tips
- 221 Work and financial support
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 13 Food and Diet
- 256 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 333 Chat and News
- 29 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe